# SDR DHL2002362500

- Difficulty date: November 4, 2002
- Submitted: November 9, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 42,106 hours, 28,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION IN BOTTOM SKIN, BETWEEN RIBS 5-6, STRG 18&19, RH WING. BLENDED OUT TO A MAXIMUM DEPTH OF 0.9MM, AS DETAILED IN DAMAGE REPORT. CORROSION BLENDED OUT WITHOUT FASTENER REMOVAL, AREAS NDT INSPECTED, PEENED, REPROTECTED AND PAINTED AS PER TD/B/2002/0354
